Finding all Nash equilibria of a finite game using polynomial algebra
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 42 (2010)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/199/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- P.J.J. Herings & R. Peeters, 2001. "A Globally Convergent Algorithm to Compute Stationary Equilibria in Stochastic Games," Game Theory and Information 0205001, EconWPA.
- Herings P. Jean-Jacques & Peeters Ronald, 2006.
"Homotopy Methods to Compute Equilibria in Game Theory,"
046, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
- P. Herings & Ronald Peeters, 2010. "Homotopy methods to compute equilibria in game theory," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 42(1), pages 119-156, January.
- Herings Jean-Jacques & Peeters Ronald, 2002.
"A Globally Convergent Algorithm to Compute All Nash Equilibria of n-Person Games,"
084, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
- P. Herings & Ronald Peeters, 2005. "A Globally Convergent Algorithm to Compute All Nash Equilibria for n-Person Games," Annals of Operations Research, Springer, vol. 137(1), pages 349-368, July.
- Porter, Ryan & Nudelman, Eugene & Shoham, Yoav, 2008. "Simple search methods for finding a Nash equilibrium," Games and Economic Behavior, Elsevier, vol. 63(2), pages 642-662, July.
- McLennan, A., 1999. "The Expected Number for Real Roots of a Multihomogeneous System of Polynominal Equations," Papers 307, Minnesota - Center for Economic Research.
- McKelvey, Richard D. & McLennan, Andrew, 1994.
"The Maximal Number of Regular Totally Mixed Nash Equilibria,"
865, California Institute of Technology, Division of the Humanities and Social Sciences.
- McKelvey, Richard D. & McLennan, Andrew, 1997. "The Maximal Number of Regular Totally Mixed Nash Equilibria," Journal of Economic Theory, Elsevier, vol. 72(2), pages 411-425, February.
- McKelvey, R.D. & McLennan, A., 1994. "The Maximal Number of Regular Totaly Mixed Nash Equilibria," Papers 272, Minnesota - Center for Economic Research.
When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:42:y:2010:i:1:p:55-96. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.